MathSciNet Relay Station
MathSciNet bibliographic data
MR1997317 (2005a:20064) 20F67 (20F06 57M07)
Wise, Daniel T. A flat plane that is not the limit of periodic flat planes. Algebr. Geom. Topol. 3 (2003), 147–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement